# SDR UALA2008121506884

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 58,328 hours, 18,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: 69B635871
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD PIT SMOKE DETECTOR TUBE CUT AND DETERIORATED STA 640, RBL 20.  LOCATION LWR PART OF UPPER FLOORBEAM.  INSTALLED NEW SMOKE DETECTOR TEE TUBE.
